Illinois Journal of Mathematics

On finite groups of component type

Michael Aschbacher

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 19, Issue 1 (1975), 87-115.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256050927

Mathematical Reviews number (MathSciNet)
MR0376843

Zentralblatt MATH identifier
0299.20013

Subjects
Primary: 20D05: Finite simple groups and their classification

Citation

Aschbacher, Michael. On finite groups of component type. Illinois Journal of Mathematics 19 (1975), no. 1, 87--115. http://projecteuclid.org/euclid.ijm/1256050927.


Export citation